# SDR DHL200072004C

- Difficulty date: September 1, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 7160 · Engine Air Intake System
- Part: Duct
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND NR 2 ENGINE INLET S DUCT WITH APPROX 4 INCH VERTICAL CRACK BETWEEN FASTENERS 80 INCHES FROM AFT END OF DUCT AT 8 O CLOCK.  INSTALLED DOUBLER PER B727 SRM 54-10-3 FIG 65, SIZE OF REPAIR 10 X 5.5 INCHES.
